# SDR UALA2009011900197

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 30,481 hours, 3,953 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NO START AND HAVE L START VLV EICAS MSG.  NO ROTATION.  REPLACED STARTER AND STARTER VALVE, FOUND NORMAL START.
